Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Lostsoul: Withdrawing from invega sustena need help


Lostsoul

Recommended Posts

Hi

Im taking Invega too. What symptoms do you have?

Greetings Sara

When I was 15 years old i had a kundalini rising. It was a wake up call from what I had been my whole life, a person who always did what others told me to do and never loved anyone. I was a very scared child because my mother was always very worried. In december 2010 i got locked in a psychiatric hospital. I was there for almost a half year, they felt they could do nothing to help me. Then I got locked in again i august 2011 and got the strongest antipsuchotic drug there is, Cisordinol, its not allowed in the US. I was a zombie for one year, my psychologist said I had got a prefrontal lobotomy, that I had PTSD and the the only thing worse was war torture. My parents did nothing else than bullying me with the things i couldn´t. For a couple of years, I did nothing. I mourned over my life who I had lost and time flew as it does to those who had lost their sence of time. In december 2014 I was close to death because of the drugs. From around march 2015 things started to turn the right way for me, my near death experience was a wake up call for me, I was filled with love and accept and I met my boyfriend. I was also at a psychiatric hospital again from january 2015 to september 2015. When I got out I thought that now was my life starting to go the right way for me. I stopped with the medication from one day to another and it was the worst mistake I ever made. I was in withdrawal and I started to forget and it just continued to be worse and it still does. Along with that I got locked in again from january 2016 to may 2016. I had no other choise than to take medication otherwise they would let me do nothing. The place where I live now forces me to take medication, otherwise I cant live there and I have nowhere else to live. I had left my first boyfriend despite i still loves him and believes that we one day can be together again but I felt that he didnt understood what I was going through. I have a new friend/ boyfriend who I feel understands my feelings and that it is okay to be sad and frustrated. Whenever my mom is visiting me I just wanna vomit and thats one of my main problems. Please write to me if you find me interesting or you have experienced something similar to me.

Link to comment
  • Moderator Emeritus

Lostsoul -- Welcome to Surviving Antidepressants (SA)

 

I've moved your post to the Introductions Forum so that more people will see your question.  This is YOUR introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community.

 

A request: Would you summarize your history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-18 months particularly?

  • Any drugs prior to that can just be listed with start and stop years.
  • You don't need to include symptoms or diagnoses other than the initial condition that led to prescribing the first drug.
  • We ask for this information in your signature so that we can see it at a glance. A list is easier to understand than one or multiple paragraphs.
  • You can find instructions in this topic: Please put your withdrawal history in signature
There are several important aspects of working with us on this site. Please read the topic at this link:

Tapering -- what you need to know

 

I hope you'll find the information in the SA forums helpful for your situation. I'm sorry that you are in the position that you need the information, but am glad that you found us.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment
  • Moderator Emeritus

Those could well be withdrawal symptoms.

 

Flu-like withdrawal symptoms vs. true virus, how to tell

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment

Lostsoul,

I am tapering off invega sustenna as well... It seems that the best way to do it is to take the next lower dose and wait a few more months since you will be tapering at more than 10%. Then when you reach the 50mg mark, the next taper would be taking it in pill form (3mg/day) and after that start cutting or shaving the pills.

 

I wish you the best of luck, you can also check out these video's specifically about weeing/stopping invega sustenna for your education and viewing pleasure.

 

Taking 1050mg of Lithium, 1500mg of Devalproex Sodium, 75mg of Invega Sustenna injection once a month (This has been weened down twice- once from 150mg to 100mg in February '16 and 100mg to 75mg in August). The reason I ween this down more than 10% at a time is because it comes in an injection form and in set dosages.


I also take Vitamin B, C, Rhodiola, and Omega 3.


 


Check out my YouTube Channel for my rants on weaning off drugs.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy